Hey guys, bit of an unusual problem, but still dangerous in my doctors opinion. I did a Test P - tren A Cycle for 9 weeks. Cycle with Test P 33mg ed Tren A 50mg ed After that followed a pct with -100mg ed Week 1 -50mg ed Week 2,3,4 -nothing Week 5 -3 days 40mg nolva ed -7 days 20mg Nolva ed Bit of an unusual PCT, i know. 3 weeks or so after i went to my doctor to get my LH, PROL, PROLRET and TEST checked. LH and PROLRET were ok, prolactin a bit higher (23.6ng/ml) than usual (3.0-14.7ng/ml) but i think this is usual after a tren cycle. What really surprised me is that my Test was at 17.49ng/ml with normal range being 2.5-8.0mg/ml. My doctor wanted me to admit that i was on steroids but i was not. He did not really want to believe me so i said if i really was on cycle my Test would be a lot higher and i would be stupid if i let him check the value and then not admit it. I think he still does not believe me, but whoi cares. He said that such a high value might lead to heart muscle hypertrophy, cardiac infraction, etc. and gave ma a referral to an endocrinologist. -How is this even possible? Thought Test is lower after a PCT. -Is this really dangerous and will the levels return to baseline by themselves? -What about the prolactin? Also, i did not use Caber during my cycle. Should i use it in the next cycle or maybe before the next one to get the levels back to baseline? Thanks in advacne!